MathSciNet Relay Station
MathSciNet bibliographic data
MR2683784 11M50 (11M26)
Dueñez, Eduardo; Farmer, David W.; Froehlich, Sara; Hughes, C. P.; Mezzadri, Francesco; Phan, Toan Roots of the derivative of the Riemann-zeta function and of characteristic polynomials. Nonlinearity 23 (2010), no. 10, 2599–2621.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement